# SDR ASOA201706091673

- Difficulty date: June 9, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 21,228 hours, 14,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 67053211308
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 FRAME HAS CORROSION BETWEEN STRINGERS 24 - 27R.  BLENDED CORROSION.  DAMAGE OUT OF LIMITS IAW SRM 51-21-06 -001-001-A01.   REPAIRED THE CORRODED AREA IAW REO 670-53-21-1308 AND EC/TC REO 670-53-21-1308.
